Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 11 > No. 4


Mining Maximal Cliques through an Intuitionistic Fuzzy Graph

PP: 1193-1198
S. Venkatesh, S. Sujatha,
This paper deals with an inspiring and real-world problem of mining maximal cliques in an intuitionistic fuzzy graph G where the edges are weighted by the degrees of membership together with non-membership values. By using fuzzy cuts ( α , β ) such that 0 ≤ αβ ≤ 1, a modified concept of C αβ maximal clique is proposed in an intuitionistic fuzzy graph. To find C αβ maximal cliques in an intuitionistic fuzzy graph, we present an effective mining algorithm based on this C αβ is introduced.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved